Jordan-algebraic aspects of nonconvex optimization over symmetric cones

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

21 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)67-77
Journal / PublicationApplied Mathematics and Optimization
Volume53
Issue number1
Publication statusPublished - Jan 2006
Externally publishedYes

Abstract

We illustrate the usefulness of Jordan-algebraic techniques for nonconvex optimization by considering a potential-reduction algorithm for a nonconvex quadratic function over the domain obtained as the intersection of a symmetric cone with an affine subspace. © 2005 Springer Science+Business Media, Inc.

Research Area(s)

  • Jordan algebras, Nonconvex optimization, Symmetric cone